BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 607
  • Download : 0
In this short note, we prove a refinement of bilinear local smoothing estimates of Airy solutions, when the frequency support of two wave are separated. As an application we prove a smoothing property of a bilinear form.
Publisher
KHAYYAM PUBL CO INC
Issue Date
2012
Language
English
Article Type
Article
Citation

DIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83

ISSN
0893-4983
URI
http://hdl.handle.net/10203/94255
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0